# SDR CALA2015040793509

- Difficulty date: April 4, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 44,876 hours, 18,630 cycles
- Engine: Iae V2522A5
- Engine time: 48,706 hours, 19,792 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG FIRE AT START.  APPROACHED EGT LIMIT & APPEARED FUEL VLV DIDN'T CLOSE.  BORECOPE INSPECTION OF HP TURBINE BLADE & COMBUSTION CHAMBER WITH NO LIMITING DEFECTS FOUND.  PNEUMATIC HEALTH CHECKS COMPLETE.  R & R PCMIA CARD & REVIEW.
